I had been weary to try this medication to assist in weight loss, but after speaking to a pharmacist and getting the okay, I thought I would give it a try. I am glad that I only bought one bottle, because the side effects were worse than anything that had been described on the package.
After taking the medication, the effects began to show between 30-40 minutes later, I was shaky and felt as if my hands were shaking, and my heart was beating. I was aware that there were high amounts of caffeine in the product, but this was more than I could handle - I figured if I lowered the dosage while my body was adjusting than this would not be a problem.
The energy part came into play a couple hours later when I was at dinner with some friends. I had the most extreme burst of energy that I had ever experienced. This was the good part, and I guess I must have been tired because that night, I passed out!
I have yet to try the product again for fear that it will disrupt my schedule, my warning - be weary of this medication!